Skip to content
acid reflux?
avatar
pupils24 posted:
I am on generic zantac for acid reflux. I have had two coffees in the past week and oh my i felt that my esophagus was on fire. Odd that i drank coffee the weeks before and not a thing. Now I wonder what else will make my esophagus burn like crazy for days. Is this acid reflux? Also, i do feel light headed but then again it could be from a new thyroid medication/ strength.
Reply
 
avatar
calgal37 responded:
Pupils, you may want to check out the foods/beverages that are suggested to be decent for GERD and those that should be avoided. You can find a decent list on www.gicare.com under the diet tab.

Yes, a burning esophagus can be related to acid reflux.

Medications can have side-effects so if the light headedness persists talk to your doc.


Spotlight: Member Stories

Hi, my name is Brittany and I'm 21 years old. I was diagnosed with Fibromyalgia earlier in 2012 and have had back/neck alignment problems since I ...More

Helpful Tips

Try Natural options
Gaviscon really helps me when I am desperate. Tablets, not the mint-flavored liquid! Also, try DGL Tablets and Slippery Elm capsules. It ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.